International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 214195 | https://doi.org/10.1155/S0161171203212400

S. Caenepeel, Dingguo Wang, Yanxin Wang, "Twistings, crossed coproducts, and Hopf-Galois coextensions", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 214195, 21 pages, 2003. https://doi.org/10.1155/S0161171203212400

Twistings, crossed coproducts, and Hopf-Galois coextensions

Received01 Dec 2002

Abstract

Let H be a Hopf algebra. Ju and Cai (2000) introduced the notion of twisting of an H-module coalgebra. In this paper, we study the relationship between twistings, crossed coproducts, and Hopf-Galois coextensions. In particular, we show that a twisting of an H-Galois coextension remains H-Galois if the twisting is invertible.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views80
Downloads380
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.